淡江大學機構典藏:Item 987654321/27681
English  |  正體中文  |  简体中文  |  全文笔数/总笔数 : 55528/89843 (62%)
造访人次 : 10972699      在线人数 : 198
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜寻范围 查询小技巧:
  • 您可在西文检索词汇前后加上"双引号",以获取较精准的检索结果
  • 若欲以作者姓名搜寻,建议至进阶搜寻限定作者字段,可获得较完整数据
  • 进阶搜寻


    jsp.display-item.identifier=請使用永久網址來引用或連結此文件: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/27681


    题名: Generalizing the coleman-hill theorem
    作者: 高賢忠;Kao, Hsien-chung
    贡献者: 淡江大學物理學系
    日期: 1997-04-10
    上传时间: 2009-12-31 10:36:49 (UTC+8)
    出版者: World Scientific Publishing
    摘要: Following the work of Khare et al., we show that the generalization to systems with spontaneous symmetry breaking of the Coleman–Hill theorem to one-loop order can be extended to the case including fermions with the most general interactions. Although the correction to the parity-odd part of the vacuum polarization looks complicated in the Higgs phase, it turns out that the correction to the Chern–Simons term is identical to that in the symmetric phase, with the difference coming only from the contribution of the would be Chern–Simons term. We also discuss the implication of our result to non-Abelian systems.
    關聯: Modern Physics Letters A 12(11), pp.763-772
    DOI: 10.1142/S0217732397000790
    显示于类别:[物理學系暨研究所] 期刊論文

    文件中的档案:

    档案 描述 大小格式浏览次数
    期刊資訊0KbUnknown178检视/开启
    index.html0KbHTML84检视/开启
    index.html館藏資訊0KbHTML115检视/开启

    在機構典藏中所有的数据项都受到原著作权保护.

    TAIR相关文章

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回馈